# SDR SWIA200414154

- Difficulty date: November 21, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 14,235 hours, 21,637 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Condition: Malfunctioned
- Location: Nacelle Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP RETRACTION GENERATES A DISAGREEMENT ON TAXI.  REPLACED LEFT NACELLE FLAP ACTUATOR IAW MM 27-50-00.
